A Bayes formula for Gaussian noise processes and its applications.

Share/Save/Bookmark

Mandal, P.K. and Mandrekar, V. (2000) A Bayes formula for Gaussian noise processes and its applications. SIAM Journal on Control and Optimization, 39 (3). pp. 852-871. ISSN 0363-0129

[img] PDF
Restricted to UT campus only
: Request a copy
218kB
Abstract:An elementary approach is used to derive a Bayes-type formula, extending the Kallianpur--Striebel formula for the nonlinear filters associated with the Gaussian noise processes. In the particular cases of certain Gaussian processes, recent results of Kunita and of Le Breton on fractional Brownian motion are derived. We also use the classical approximation of the Brownian motion by the Ornstein--Uhlenbeck dispersion process to solve the "instrumentability" problem of Balakrishnan. We give precise conditions
Item Type:Article
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/62345
Official URL:http://dx.doi.org/10.1137/S0363012998343380
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page